# SDR HEEA083724

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bottle
- Condition: Discharged
- Location: Solenoid Valve
- Component: Solenoid Valve
- Component part number: 206373901103
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT SOLENOID VALVE BOTTLE WILL NOT HOLD CHARGE.
